question-icon

Is there any over-the-counter medication for a rash appeared above the upper lip after waxing?

default
Posted on Wed, 22 Aug 2018
Question: On January 17, I had the top of my lips, the side of my mouth, and my chin waxed to remove hairs, in a new place (I do this every 6-8 mons.). The next day, I noticed in the morning that I had a rash in that location, especially above my upper lip line extending on both sides down to the corners, left and right, of my lips. It is now about 3 days later and it is still there. Is there something I should be doing? Some over the counter help I can seek? [At present, I have no such rash on my chin, that was also waxed]
doctor
Answered by Dr. Kakkar S. (59 minutes later)
Brief Answer:
Use cortisone cream.

Detailed Answer:

Hello,

I have noted your concern.

Perhaps it is a wax burn.

I suggest you to apply a topical steroid e.g cortisone cream, twice daily. Cortisone cream is available over the counter.

Thank you.

Regards.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Kakkar S. (10 hours later)
Thank you Dr. Kakkar!
doctor
Answered by Dr. Kakkar S. (3 hours later)
Brief Answer:
Thank you for writing to us.

Detailed Answer:

Hello,

You are welcome.

Take care.

Dr. Kakkar S., Dermatologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 9299 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is there any over-the-counter medication for a rash appeared above the upper lip after waxing?

Brief Answer: Use cortisone cream. Detailed Answer: Hello, I have noted your concern. Perhaps it is a wax burn. I suggest you to apply a topical steroid e.g cortisone cream, twice daily. Cortisone cream is available over the counter. Thank you. Regards.